A note on p -adic completion of torsion-free abelian groups

Ladislav Procházka

Commentationes Mathematicae Universitatis Carolinae (1980)

  • Volume: 021, Issue: 4, page 795-803
  • ISSN: 0010-2628

How to cite

top

Procházka, Ladislav. "A note on $p$-adic completion of torsion-free abelian groups." Commentationes Mathematicae Universitatis Carolinae 021.4 (1980): 795-803. <http://eudml.org/doc/17080>.

@article{Procházka1980,
author = {Procházka, Ladislav},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {p-adic completion; p-quasi-isomorphism; Baer class; countable torsion- free groups},
language = {eng},
number = {4},
pages = {795-803},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {A note on $p$-adic completion of torsion-free abelian groups},
url = {http://eudml.org/doc/17080},
volume = {021},
year = {1980},
}

TY - JOUR
AU - Procházka, Ladislav
TI - A note on $p$-adic completion of torsion-free abelian groups
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1980
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 021
IS - 4
SP - 795
EP - 803
LA - eng
KW - p-adic completion; p-quasi-isomorphism; Baer class; countable torsion- free groups
UR - http://eudml.org/doc/17080
ER -

References

top
  1. R. BAER, Die Torsionsutergruppe einer Abelschen Gruppe, (Math. Annalen 135 (1958), 219-234). (1958) MR0100024
  2. L. FUCHS, Infinite Abelian Groups I, II, Acad. Press 1970, 1973. (1970) 
  3. G. D'ESTE, Torsion free abelian groups and completely decomposable p-adic modules, (Pгeprint, 1979). (1979) 
  4. L. PROCHÁZKA, Sur p-indépendance et p i n f t y -indépendance en des groupes sans torsion, (Symposia Math. XXIII (1979), 107-120). (1979) MR0565602
  5. L. PROCHÁZKA, Tensor product and quasi-splitting of abelian groups, (Comment. Math. Univ. Caгolinae 21 (1980), 55-69). (1980) MR0566240

NotesEmbed ?

top

You must be logged in to post comments.